# SDR IPXA09855478

- Difficulty date: January 16, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-F1-14 REPAIR DOUBLER AT STA 475 TO STA 486 L21R TO L23R MINIMUM FASTENER SPACING LESS THAN 4D.  ACCOMPLISHED REPAIR IAW DC8 SRM 53-2-1 FIG 7 SHEET 15 AND13 TR53-203 REV 78.
